Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - Berry - 8 Oz. - up & up

Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - Berry - 8 Oz. - up & up
2 photos
Brand: Up&Up
(1)
2 stores
1 Products

Product Details

Compare to Children?s Motrin? active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug Size: 8oz. Age Group: kids.

Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - Berry - 8 Oz. - up & up

Shop Now

Compare Buying Options

Last Updated: 2025-02-15 12:07:38

Search
Amazon Amazon

$8.2
walmart Bio Ink products

Product Specifications

Technical Details

Manufacturer -
Brand Up&Up
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2320346
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 370030623068

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - Berry - 8 Oz. - up & up
Price:
$8.2 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!